Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equational theories of algebras with distributive congruences

Authors: R. Padmanabhan and R. W. Quackenbush
Journal: Proc. Amer. Math. Soc. 41 (1973), 373-377
MSC: Primary 08A25
MathSciNet review: 0325498
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If an equational class of algebras has the distributive or permutable congruence property then it is well known that it satisfies certain conditions, known as Mal'cev-type conditions. In this note such Mal'cev-type conditions are used to find minimal bases for certain equational theories of algebras. A typical result states that every finitely based equational theory of algebras with distributive and permutable congruences is one-based.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08A25

Retrieve articles in all journals with MSC: 08A25

Additional Information

Keywords: Equational classes of algebras, equational theory, distributive congruence property, permutable congruence property, Mal'cev-type conditions, minimal bases
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society